Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Recent New Problems with Synthroid
    avatar
    An_246544 posted:
    Within the past 6 months I have noticed differences from bottle to bottle with synthroid I have never noticed before. I've been on it almost 20 yrs same dose. One day I went to the pharmacy to get a refill and they told me they could not get the pills and would not give me anymore information. The pharmacist just gave me a weeks worth at a time. It took a month before they had them in again. Since the new bottles I've been getting heart palps and a high forceful pulse rate. It would actually keep me awake at night. I would get another new bottle and suddenly the issue stopped. The next bottle about 3 weeks in same problems would arise again. I have had my labs checked and TSH is right on. If I stopped taking the pills for a couple days the issue would subside. I have now stopped taking them after 20 yrs and looking for an alternative. Has anyone else been having similar issues recently with this drug?
    Reply


    Spotlight: Member Stories

    Diagnosed with HypoThyroid 13 years ago.. and then again recently Currently on 50mcg of Synthroid and attempting to lose weight and feel NORMAL agai...More

    Helpful Tips

    Thyroid Info
    Vitamin and nutrient deficiency is one of the main causes of this epidemic. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.